# SDR DALA201911126584

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1153-1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FLOOR PANEL ATTACH ANGLE AT STA.1153 - 1175 RBL 44 HAS SMALL AREA OF CORROSION FORMING ON TOP SURFACE OUT OF LIMITS. REPLACED ANGLE. (LP 1351902)
